Mathematische Annalen

, Volume 265, Issue 4, pp 529–540 | Cite as

On the link space of a Gorenstein quasihomogeneous surface singularity

  • Igor V. Dolgachev


Surface Singularity Link Space Quasihomogeneous Surface Singularity Gorenstein Quasihomogeneous Surface 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Cartan, E.: Sur la geometrie pseudo-conforme des hypersurfaces de deux variables complexes. Oeuvres II, 2, 1231–1304. Paris (1953)Google Scholar
  2. 2.
    Dolgachev, I.: Automorphic forms and quasihomogeneous singularities. Funct. Anal. Appl.9, 67–68 (1975)Google Scholar
  3. 3.
    Dolgachev, I.: Algebraic properties of the algebras of automorphic forms. Proc. Conf. on Automorphic forms in honor of J. Lehner. Pittsburgh 1978 (to appear)Google Scholar
  4. 4.
    Milnor, J.: On the 3-dimensional Brieskorn manifolds. In: Knots, groups, and 3-manifolds. Ann. Math. Studies, Vol. 84, pp. 175–224. Princeton: Princeton University Press 1975Google Scholar
  5. 5.
    Mumford, D.: Abelian varieties, Oxford: Oxford University Press 1974Google Scholar
  6. 6.
    Neumann, W.: Brieskorn complete intersections and automorphic forms. Invent. Math.42, 285–293 (1977)Google Scholar
  7. 7.
    Neumann, W.: A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves. Trans. Am. Math. Soc.268, 299–344 (1981)Google Scholar
  8. 8.
    Neumann, W.: Geometry of quasihomogeneous surface singularities. Proc. Symp. Pure Math. AMS40, Vol. 2, 245–258 (1983)Google Scholar
  9. 9.
    Orlik, P., Wagreich, P.: Isolated singularities of algebraic surfaces with ℂ*. Ann. Math.93, 205–228 (1971)Google Scholar
  10. 10.
    Pinkham, H.: Normal surface singularities with ℂ*-action. Math. Ann.227, 183–193 (1977)Google Scholar
  11. 11.
    Poincaré, H.: Memoire sur les fonctions fuchsiennes. Acta Math.1, 193–296 (1882)Google Scholar
  12. 12.
    Raymond, F., Vasquez, A.: 3-manifolds whose universal coverings are Lie groups. Topology Appl.12, 161–179 (1981)Google Scholar
  13. 13.
    Wagreich, P.: Singularities of complex surfaces with solvable local fundamental group. Topology11, 51–72 (1972)Google Scholar
  14. 14.
    Wagreich, P.: The structure of quasihomogeneous singularities. Proc. Symp. Pure Math. AMS40, 593–624 (1983)Google Scholar
  15. 15.
    Yau, S.: Kohn-Rossi cohomology and its application to the complex Plateau problem. Ann. Math.113, 67–110 (1981)Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Igor V. Dolgachev
    • 1
  1. 1.Department of MathematicsUniversity of MichiganAnn ArborUSA

Personalised recommendations